# SDR 9724806614

- Difficulty date: December 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614US
- Make and model: Boeing 747251B
- Aircraft serial: 20539
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 2360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND CORROSION ON END FITTINGS FOR LONGERONS 46R, 48R, 49R, 50R, AND 51R AT FS 2360.  REPLACED FITTINGS PER MM 20-51-01 AND DWG 65B04161.
